# SDR ASAA2012112593370

- Difficulty date: November 25, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 17,076 hours, 5,452 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 12669D
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 17,083 hours, 5,454 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT (ABOUT 25,000 FT) LT SIDE WINDOW OVERHEAT LIGHT CAME ON,   FOLLOWED QRH, AFTER 3 MINUTES TURNED SWITCH ON,  1.5 MIN LATER OVER HEAT LIGHT CAME ON AGAIN,  FINISHED QRH PROCEDURE.  ACCOMPLISHED FIM TASK 30-41, TASK 811.  FOUND 2 SENSOR FAULTS ON CONTROLLER.  LAST 2 CYCLES.  WINDOW OPERATED FINE ON GROUND.  SENSOR OHMS AT 321 OHMS.  WELL WITHIN TOLERANCE.  REPLACED CONTROLLER AS PRECAUTIONARY.  OPS GOOD IAW TASK 30-41-00-710-801.
